When Do You Get Your Period After Stopping Depo Provera?
Depo Provera is a contraceptive injection that many women choose to take for birth control. Depo can be a great choice for many women, since it is only given every 3 months, or four times per year. This frees women up from worrying about birth control every day, like the pill, or every time they have sex, like condoms. So, what happens when you stop taking the Depo Provera shot? How long will it be before your periods return to normal? Read on to find out more.
1. It Could Take Awhile
One of the important things to remember about stopping depo provera is that it could definitely take a while for your periods to return to normal, and even longer to conceive. Depo Provera takes a while to get completely out of a woman’s system. You have to remember that Depo is only taken once every three months, so one shot will last for at least that long.
In fact, many women say that Depo Provera stayed in their system for up to a year in some cases. One unfortunate thing is that there is no way to really rush the Depo out of the system, you have to be patient and wait for the body to do so on it’s own.
2. Get Healthy
If you are trying to get your periods back after Depo Provera, a great place to start is by giving your health an overall boost. There are many ways to do this. You can take a daily prenatal vitamin, or eat a healthy diet full of fruits, veggies, lean mean, whole grains and dairy. Steer clear of added sugars, processed foods and junk foods.
Exercise daily and make sure to get enough sleep to reduce your stress levels. All of these things combined will go a long way towards balancing your hormone levels and helping your periods return to normal.
3. Ask Your Doctor
There is no estimated time frame that your period will return after stopping Depo Provera. Some women get their periods right away, and some women find that they are still waiting on the return of their periods six months or more after stopping their depo shot.
This is why, if you have not had your period return within a few months of stopping the depoprovera shot, it is a good idea to check with your doctor to make sure that everything is okay and that you are not experiencing any health related issues that could be contributing to your period problems.When Do You Get Your Period After Stopping Depo Provera?,